# SDR UALA2012031901793

- Difficulty date: March 18, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,451 hours, 15,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  OPENED DOOR - FOUND DEBRIS UNDER GIRT BAR ANCHOR POINT - CLOSED DOOR AND ARMING SEQUENCE OPERATED NORMAL.
